Logo UVSQ
Logo CNRS



Bienvenue sur la page personelle de

Alexis Devulder


Photo Alexis Devulder


Je suis maître de conférences à l'Université de Versailles Saint-Quentin-en-Yvelines.  J'effectue mes enseignements au sein du Département de Mathématiques et mes recherches au sein du Laboratoire de Mathématiques de Versailles (CNRS UMR 8100).

Je suis co-organisateur du Séminaire de Probabilités et Statistiques et responsable, pour les mathématiques, des Double Licences Mathématiques Physique.

Coordonnées :  Laboratoire de Mathématiques de Versailles, UVSQ, CNRS, Université Paris-Saclay, Bâtiment Fermat, bureau 2301, 45 avenue des Etats-Unis, 78035 Versailles Cedex
Tel: (1) 01 39 25 46 28      Fax: (1) 01 39 25 46 45     E-mail  :  devulder "at" math.uvsq.fr

Thèmes de recherche
:  Milieux aléatoires, Marches aléatoires en milieux aléatoires, Diffusions dans des potentiels aléatoires, Processus de branchement en milieu aléatoire.


Article soumis :

(avec Nina Gantert et Françoise Pène) Arbitrary many walkers meet infinitely often in a subballistic random environment. Preprint arXiV  


Publications :
 
9. (
avec Nina Gantert et Françoise Pène) Collisions of several walkers in recurrent random environments. Electron. J. Probab. 23, no. 90 (2018), 1--34 HAL Article
8. (
avec Frank Aurzada, Nadine Guillotin-Plantard et Françoise Pène) Random walks and branching processes in correlated Gaussian environment. Journal of Statistical Physics 166, no 1, (2017), 1-23 arXiv Article   
7. (avec Pierre Andreoletti et Grégoire Véchambre) Renewal structure and local time for diffusions in random environment. ALEA, Lat. Am. J. Probab. Math. Stat. 13 (2016), 863-923 arXiv Article
6. Maximum of the local time of a diffusion in a drifted Brownian potential.  Séminaire de Probabilités XLVIII, 123-177. Lecture Notes in Math., 2168, Springer (2016) arXiv Article
5. Persistence of some additive functionals of Sinai's walk. Annales de l'Institut Henri Poincaré - Probabilités et Statistiques 52 (2016),  No. 3, 1076-1105 Article arXiv
4. (
avec Pierre Andreoletti) Localization and number of visited valleys for a transient diffusion in random environment. Electronic Journal of Probability 20 (2015), no 56, 1-58 Article
3. (
avec Françoise Pène) Random walk in random environment in a two-dimensional stratified medium with orientations. Electronic Journal of Probability 18 (2013), no. 18, 1-23  Article
2. The speed of a branching system of random walks in random environment. Statistics and Probability Letters 77, 1712-1721 (2007)  HAL Article
1. Some properties of the rate function of quenched large deviations for random walks in random environment. Markov Processes and Related Fields, 12, 27-42 (2006)  arXiv
*. Almost sure asymptotics for a diffusion process in a drifted Brownian potential. This preprint
arXiv:math/0511053 has been merged with [6].


Doctorat :

Etude de certains phénomènes en milieux aléatoires. Thèse de doctorat, sous la direction de Zhan Shi, novembre 2005. ps pdf


Coauteurs :